# SDR CALA2025090808567

- Difficulty date: September 6, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N27421
- Make and model: Boeing 737924ER
- Aircraft serial: 37094
- Aircraft time: 54,598 hours, 19,335 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS ELECTRICAL SMELL COMING FROM CENTER LAV.   NO ODOR OR SMOKE PRESENT AT THIS TIME. INSPECTED TRASH CAN FOR ANY EVIDENCE, ELECTRICAL OULET, LIGHTING, AND FLUSH MOTOR OPS NORMAL AMM 05-51-26-800-801-C1.
